RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 175–176 (Mi umn1129)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Normal forms of folded elementary singular points

A. A. Davydova, L. Ortiz-Bobadil'ya

a Vladimir State University

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1260–1261

Bibliographic databases:

MSC: 34A09, 34C20, 34C05
Accepted: 23.02.1995

Citation: A. A. Davydov, L. Ortiz-Bobadil'ya, “Normal forms of folded elementary singular points”, Uspekhi Mat. Nauk, 50:6(306) (1995), 175–176; Russian Math. Surveys, 50:6 (1995), 1260–1261

Citation in format AMSBIB
\Bibitem{DavOrt95}
\by A.~A.~Davydov, L.~Ortiz-Bobadil'ya
\paper Normal forms of folded elementary singular points
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379086}
\zmath{https://zbmath.org/?q=an:0863.34010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1260D}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1260--1261
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002643}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1129
  • http://mi.mathnet.ru/eng/umn/v50/i6/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Remizov, “Implicit differential equations and vector fields with non-isolated singular points”, Sb. Math., 193:11 (2002), 1671–1690  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. O. Remizov, “Many-Dimensional Poincaré Construction and Singularities of Lifted Fields For Implicit Differential Equations”, Journal of Mathematical Sciences, 151:6 (2008), 3561–3602  mathnet  crossref  mathscinet  zmath
    3. Davydov A., “Normal Forms of Linear Second Order Partial Differential Equations on the Plane”, Sci. China-Math., 61:11, SI (2018), 1947–1962  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:80
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019